# SDR FDEA201001120084

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236373
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 610 TO BS 578 LBL 24 REMOVED CORRODED SEAT TRACK SECTION IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK,  ANGLE SPLICES, & STRAP SPLICE IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED SEAT TRACK AND SPLICES IAW SRM 51-10-2.  INSTALLED SEAT TRACK AND SPLICES IAW SRM 51-30-2.
